# SDR NSVA20070111

- Difficulty date: April 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,879 hours, 38,605 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Centering Mech
- Part number: 7227151621
- Part serial: NSN
- Condition: Malfunctioned
- Location: Lt Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL PRESSURE FOR ROLL IS AT LEAST 2X HIGHER THAN ANY OTHER ACFT PILOT HAS FLOWN.  PITCH AND YAW OK.  "AIL" FLASHING INTERMITTENTLY.  NOTED MORE DURING TURNS.  "AIL" WILL STILL FLASH INTERMITTENTLY EVEN IF AILERON TRIM IS NEUTRALIZED.  CHECKED PULLEYS UNDER YOKE AT ELECTRICAL BAYS LT AND RT CHECKED AROUND AILERONS LT AND RT PULLEYS, LINKAGES.  ALSO BEHIND FLAPS UNDERBELLY OF A/C.  CHECKED PULLEYS UNDER FLOORBOARDS.  RELUBED LINKAGES, CABLES AND PULLEYS NO OBVIOUS APPARENT DAMAGE TO CONNECTIONS OPS CHECKED AUTO PILOT IAW SAAB MM 22-10-00.  OPS CHECK GOOD.  REPLACED LT AILERON CENTERING MECHANISM CAM IAW SAAB MM 27-11-45-04.  OPS CHECK GOOD.  ALSO LUBRICATED AILERON HINGE POINTS IAW C/W 27-11-07S.  OPS CHECK GOOD, PN: 7227151-621.
